# SDR ABXA9500324

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 7075T6125
- Condition: Corroded
- Location: Lt Flap
- Component: Doug, 5910039559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE PERFORMING DC-9 FLAP OFF WING INSPECTION ON LEFT FLAP, FOUND LEVEL II CORROSION ON UPPER AFT SPAR AT STA. FLS. 114.  BLENDED AND TREATED FOR CORROSION PER DC-9 SRM 581-10-3.  REPAIRED SPAR PER DC-9 SRM 57-06.
